# SDR SIMA20120519011

- Difficulty date: May 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 30,025 hours, 27,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FLOORBOARD 251DF EMERGENCY LIGHTING STRIP HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FLOORBOARD 251DF EMERGENCY LIGHTING STRIP IAW EMB145/SWPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
